# SDR SIMA20170125001

- Difficulty date: January 25, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 41,053 hours, 37,277 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED FWD CABIN FLASHLIGHT IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A OPS CHECKED GOOD.
